Modular konstruiert unverzweigte abelsche p-Erweiterungen von Q(zeta_p) und die Struktur ihrer Galoisgruppen


Harder, Günter ; Pink, Richard


URL: http://ub-madoc.bib.uni-mannheim.de/17701
Document Type: Article
Year of publication: 1992
The title of a journal, publication series: Mathematische Nachrichten
Page range: 83-99
Place of publication: Berlin
Publishing house: Wiley-VCH-Verl.
ISSN: 0025-584x
Publication language: German
Institution: School of Business Informatics and Mathematics > Mathematik (aufgelöst)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Harder, Günter ; Pink, Richard (1992) Modular konstruiert unverzweigte abelsche p-Erweiterungen von Q(zeta_p) und die Struktur ihrer Galoisgruppen. Mathematische Nachrichten Berlin 83-99 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item